MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,18GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,18GX1.5
Catalog Number SSN100187Z
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the medline sure-snap needles are leaving bits of the "stopper" inside the lidocaine bottles when we draw it up.".
 
Additional Manufacturer Narrative
The customer stated that the medline sure-snap needles are leaving bits of the "stopper" inside the lidocaine bottles when we draw it up.A sample(s) was not received for investigation; however, the investigation included review of the recorded lot/serial number and recent complaint trends for the past 3 months.The complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo.No further action was taken because objectionable trends were not seen for this issue, and without the sample or photo, it is difficult to truly identify the root cause of the issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,18GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50946080
Report Number1417592-2026-54184
Device Sequence Number10446628
Product Code FMI
UDI-Device Identifier20193489031871
UDI-Public20193489031871
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100187Z
Device Lot Number89723030001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown